The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry

Full-Text PDF (477 KB) | Metadata | Table of Contents | JNCG summary
Volume 2, Issue 1, 2008, pp. 1–51
DOI: 10.4171/JNCG/15

Published online: 2008-03-31

N-homogeneous superalgebras

Phùng Hô Hai[1], Benoît Kriegk[2] and Martin Lorenz[3]

(1) University of Duisburg-Essen, Germany
(2) Université de Saint-Etienne, France
(3) Temple University, USA

We develop the theory of N-homogeneous algebras in a super-setting, with particular emphasis on the Koszul property. To any Hecke operator ℛ on a vector superspace, we associate certain superalgebras Sℛ,N and Λℛ,N generalizing the ordinary symmetric and Grassmann algebra, respectively. We prove that these algebras are N-Koszul. For the special case where ℛ is the ordinary supersymmetry, we derive an N-generalized super-version of MacMahon’s classical “master theorem”.

Keywords: Superalgebra, generalized Koszul algebra, N-homogeneous algebra, Hecke algebra, MacMahon's master theorem, binomial identity, Berezinian

Hai Phùng Hô, Kriegk Benoît, Lorenz Martin: N-homogeneous superalgebras. J. Noncommut. Geom. 2 (2008), 1-51. doi: 10.4171/JNCG/15